MathSciNet Relay Station
MathSciNet bibliographic data
MR2497496 (2010e:47091) 47D06 (34G10 47A55 47N70 93D15)
Liu, Li-Xin; Guo, Faming Addendum: Lack of uniformly exponential stabilization for isometric $C\sb 0$-semigroups under compact perturbation of the generators in Banach spaces [MR2286100]. Proc. Amer. Math. Soc. 137 (2009), no. 8, 2809–2812.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement